# SDR SWAA113189

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 59,446 hours, 56,282 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5895
- Condition: Faulty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL SMELL IN AFT GALLEY.  REMOVED AND REPLACED COFFEEMAKER PER MM.
